Florida, 2005Lightning Strike in Florida, April 1, 2005
April 1, 2005 · NWS MOB · 1 event in 1 county or zone
1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Apr 1, 11:00 AM CST, 0 minutes earlier.
Area forecast discussion, Apr 1, 11:00 AM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CST FRI APR 1 2005
.SYNOPSIS...COLD FRONT WAS ANALYZED INTO EASTERN MISSISSIPPI WITH
MOST CONCENTRATED AREA OF HEAVIEST SHOWERS AND THUNDERSTORMS MAINLY
TO THE EAST OF I-65.
&&
.SHORT TERM...COLD FRONT CONTINUES EAST TODAY...WITH SHOWERS AND
THUNDERSTORMS RESPONSIBLE FOR EXCESSIVE RAINS MOVING OUT. WILL
FRESHEN ZONES...USING LATEST RADAR AND SATELLITE TRENDS. HAVE
DECIDED TO REASSESS. WE ARE SEEING SOME REDEVELOPMENT OF
THUNDERSTORMS TO OUR NORTHWEST CLOSER TO THE UPPER LEVEL LOW. AS
COLD FRONT CONTINUES TO MOVE THROUGH...WOULDNT BE SURPRISED TO SEE
SOME REDEVELOPMENT DOWN THIS WAY NEXT FEW HOURS.
WILL LIKELY LET FLASH FLOOD WATCHES EXPIRE AT NOON THOUGH...AS BEST
CONCENTRATION OF WEATHER WILL BE MOVING OFF TO THE EAST.
FRONT BRINGS DRIER AND COOLER/COLDER AIR WITH GUSTY NORTHWEST WINDS
BY EARLY AFTERNOON OVER THE WESTERN HALF. CLOUDS WILL LINGER INTO
THIS EVENING WITH WIND REMAINING UP ENOUGH TO KEEP TEMPERATURES
BETWEEN 45 AND 55 FROM NORTH TO SOUTH.
&&
.MARINE...SMALL CRAFT ADVISORIES TODAY INTO THE WEEKEND. GFS MARINE
MOS GUIDANCE SHOWS WINDS TO GALE FORCE LATER TONIGHT BUT WILL KEEP
SUSTAINED WINDS BELOW GALE FORCE AT THIS TIME.
&&
.FIRE WEATHER...DESPITE ALL THE RAIN OVER THE PANHANDLE...GUIDANCE
HAS DEW POINTS LOW ENOUGH TO SUPPORT A FIRE WEATHER WATCH FOR THE
PANHANDLE ON SATURDAY. AIR MASS IS QUITE DRY BUT WILL WAIT AND SEE.
DIFFICULT TO SEE REAL LOW HUMIDITY WITH STANDING WATER ALL OVER THE
PLACE.
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TODAY GMZ630-650-670. FLASH FLOOD WATCH
UNTIL NOON ALZ051>064.
FL...SMALL CRAFT ADVISORY TODAY GMZ655-675. FLASH FLOOD WATCH UNTIL
NOON FLZ001>006.
MS...FLASH FLOOD WATCH UNTIL NOON MSZ067-075-076-078-079.
&&
10Hazardous weather outlook, Apr 1, 5:07 AM CST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
507 AM CST FRI APR 1 2005
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011706-
BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL-
COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL-
CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL-
LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL-
UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL-
507 AM CST FRI APR 1 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
AS AN UPPER SYSTEM CROSSES THE AREA TODAY STRONG SOUTHERLY FLOW
WILL FEED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY...WITH DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF
QUARTERS THE PRIMARY THREATS. THE WIND PROFILE ALSO INDICATE THE
POSSIBILITY OF ISOLATED TORNADOES. FLOODING OF AREAS ALONG AND SOUTH
OF STONE COUNTY MISSISSIPPI TO THE WESTERN FLORIDA PANHANDLE WILL BE
LIKELY AS STORMS CONTINUE TO BRING RAINFALL RATES OF ONE TO TWO
INCHES TO ALREADY SATURATED AREAS.
STRONG SOUTHERLY FLOW WILL PUSH MOISTURE OVER THE AREA TODAY
AHEAD OF AN UPPER DISTURBANCE CROSSING THE AREA LATER TODAY.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE THIS MORNING...WITH THE
UPPER DISTURBANCE SWINGING EAST OF THE AREA AND ASSOCIATED FRONT
CROSSING THE AREA THIS AFTERNOON. AHEAD OF THIS FRONT...IN ADDITION
TO WINDS GUSTING TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS...
THE LIKELIHOOD OF MULTIPLE STORMS CROSSING SOME AREAS MEANS
THAT ADDITIONAL FLOODING IS LIKELY.
THE STRONG ONSHORE...THEN OFFSHORE FLOW WILL CREATE A ROUGH SURF
AND CREATE A MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL BE LIKELY.
In the hours before
Local storm report, Apr 1, 6:39 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
639 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER JORDAN STREET
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
BLVD.
0341 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.88 INCH MOBILE AL EMERGENCY MNGR
NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE
0349 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.75 INCH MOBILE AL PUBLIC
PENNY SIZE HAIL
0349 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.88 INCH MOBILE AL PUBLIC
0405 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.75 INCH MOBILE AL NWS EMPLOYEE
0400 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.25 INCH MOBILE AL NWS EMPLOYEE
HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES
0415 AM HAIL POINT CLEAR 30.47N 87.92W
04/01/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0423 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL BROADCAST MEDIA
NEAR INTERSECTION OF CODY AND AIRPORT ROADS
0200 AM HAIL DOWNTOWN MOBILE 30.69N 88.04W
04/01/2005 0.88 INCH MOBILE AL AIRPLANE PILOT
SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN
0430 AM HAIL WEST BEND 31.82N 88.13W
04/01/2005 1.00 INCH CLARKE AL NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE
0501 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
STORM TOTAL OF 10.79 INCHES THROUGH 501 AM
0504 AM TSTM WND DMG LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL COUNTY OFFICIAL
911 REPORTS DAMAGE TO TRAILER AND HOUSE
0517 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED
0525 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
WATER COVERING THEM
0556 AM FLOOD FORT WALTON BEACH 30.43N 86.58W
04/01/2005 OKALOOSA FL LAW ENFORCEMENT
FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
EVACUATED
0631 AM FLOOD BAY MINETTE 30.88N 87.77W
04/01/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
STAY OFF ROADS
&&
JCLocal storm report, Apr 1, 6:41 AM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
641 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLOOD ANDALUSIA 31.31N 86.48W
03/31/2005 COVINGTON AL EMERGENCY MNGR
PIGEON CREEK OVERRUNNING BANKS ON A COUNTY ROAD IN THE
NORTHWEST PART OF THE COUNTY
1105 AM HAIL ANDALUSIA 31.31N 86.48W
03/31/2005 0.75 INCH COVINGTON AL EMERGENCY MNGR
DIME SIZE HAIL ON HWY 84
0100 PM LIGHTNING BERRYDALE 30.90N 87.02W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
3 PEOPLE STRUCK BY LIGHTNING IN BERRYDALE...CONDITION
UNKNOWN
0230 PM FLOOD CHUMUCKLA 30.78N 87.24W
03/31/2005 SANTA ROSA FL LAW ENFORCEMENT
SANTA ROSA COUNTY 6 TO 8 INCHES OF WATER ON ROADS
0230 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0240 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL PUBLIC
0425 PM FLASH FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
6 TO 8 INCHES OF WATER ON SEVERAL ROADS COUNTY WIDE
0425 PM FLOOD CHUMUCKLA 30.78N 87.24W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
HWY 90E FLOODED
0530 PM FLOOD ENSLEY 30.53N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER ROADS
0530 PM FLOOD ENSLEY 30.53N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
WATER COMING OVER ROADS NORTH OF I-10
0530 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL PUBLIC
0620 PM FLOOD SILVERHILL 30.55N 87.75W
03/31/2005 BALDWIN AL EMERGENCY MNGR
NUMEROUS REPORTS OF ROADWAYS AND BRIDGES UNDER WATER
AROUND THE COUNTY
0620 PM FLOOD ROBERTSDALE 30.55N 87.71W
03/31/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING THROUGH COUNTY.
0620 PM FLOOD SILVERHILL 30.55N 87.75W
03/31/2005 BALDWIN AL EMERGENCY MNGR
DR KEITH BLACKELL RPTD 5.65 IN.
0737 PM FLOOD 5 W PENSACOLA 30.42N 87.28W
03/31/2005 ESCAMBIA FL AIRPLANE PILOT
ROOF AT ALBERTSON GROCERY ON MOBILE HWY COLLAPSED
0756 PM FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
4 ROADWAYS IN CO. COVERED WITH WATER
0825 PM FLOOD MAGNOLIA SPRINGS 30.40N 87.78W
03/31/2005 BALDWIN AL EMERGENCY MNGR
SHERMAN BRIDGE NEAR CR 12 AND 26 HAD A HOLE IN ROAD DECK,
AND ROAD WAS CLOSED
0825 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
SOME ROADS STILL FLOODED BRIDGE AT US 90 AND 8 MILE CREEK
UNDER WATER.
0938 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
FLOODING CONTINUES
0938 PM HAIL 10 NE GRAND BAY 30.58N 88.22W
03/31/2005 0.88 INCH MOBILE AL NWS EMPLOYEE
0950 PM HAIL FAIRHOPE 30.52N 87.90W
03/31/2005 0.25 INCH BALDWIN AL BROADCAST MEDIA
CHANNEL 5
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
4 FEET OF WATER REPORTED FLOODING CARS.
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
FLOODWATERS 4 FT DEEP RPTD BY BLB POLICE
1135 PM HAIL TILLMANS CORNER 30.59N 88.17W
03/31/2005 1.00 INCH MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1135 PM FLOOD TILLMANS CORNER 30.59N 88.17W
03/31/2005 MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1137 PM HAIL ORANGE BEACH 30.30N 87.58W
03/31/2005 0.25 INCH BALDWIN AL LAW ENFORCEMENT
CPL BRIGGS OF OBPD RPTS
1137 PM FLOOD ORANGE BEACH 30.30N 87.58W
03/31/2005 BALDWIN AL LAW ENFORCEMENT
5 TO 6 SECTIONS OF AL 182 UNDER WATER
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER JORDAN STREET
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
BLVD.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY
0200 AM HAIL DOWNTOWN MOBILE 30.69N 88.04W
04/01/2005 0.88 INCH MOBILE AL AIRPLANE PILOT
SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN
0341 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.88 INCH MOBILE AL EMERGENCY MNGR
NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE
0349 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.88 INCH MOBILE AL PUBLIC
0349 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.75 INCH MOBILE AL PUBLIC
PENNY SIZE HAIL
0400 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.25 INCH MOBILE AL NWS EMPLOYEE
HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES
0405 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.75 INCH MOBILE AL NWS EMPLOYEE
0415 AM HAIL POINT CLEAR 30.47N 87.92W
04/01/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0423 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL BROADCAST MEDIA
NEAR INTERSECTION OF CODY AND AIRPORT ROADS
0430 AM HAIL WEST BEND 31.82N 88.13W
04/01/2005 1.00 INCH CLARKE AL NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE
0501 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
STORM TOTAL OF 10.79 INCHES THROUGH 501 AM
0504 AM TSTM WND DMG LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL COUNTY OFFICIAL
911 REPORTS DAMAGE TO TRAILER AND HOUSE
0517 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED
0525 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
WATER COVERING THEM
0556 AM FLOOD FORT WALTON BEACH 30.43N 86.58W
04/01/2005 OKALOOSA FL LAW ENFORCEMENT
FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
EVACUATED
0631 AM FLOOD BAY MINETTE 30.88N 87.77W
04/01/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
STAY OFF ROADS
&&
JCLocal storm report, Apr 1, 7:19 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
719 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLOOD 5 W PENSACOLA 30.42N 87.28W
03/31/2005 ESCAMBIA FL AIRPLANE PILOT
ROOF AT ALBERTSON GROCERY ON MOBILE HWY COLLAPSED
0756 PM FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
4 ROADWAYS IN CO. COVERED WITH WATER
0825 PM FLOOD MAGNOLIA SPRINGS 30.40N 87.78W
03/31/2005 BALDWIN AL EMERGENCY MNGR
SHERMAN BRIDGE NEAR CR 12 AND 26 HAD A HOLE IN ROAD DECK,
AND ROAD WAS CLOSED
0825 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
SOME ROADS STILL FLOODED BRIDGE AT US 90 AND 8 MILE CREEK
UNDER WATER.
0938 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
FLOODING CONTINUES
0938 PM HAIL 10 NE GRAND BAY 30.58N 88.22W
03/31/2005 0.88 INCH MOBILE AL NWS EMPLOYEE
0950 PM HAIL FAIRHOPE 30.52N 87.90W
03/31/2005 0.25 INCH BALDWIN AL BROADCAST MEDIA
CHANNEL 5
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
4 FEET OF WATER REPORTED FLOODING CARS.
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
FLOODWATERS 4 FT DEEP RPTD BY BLB POLICE
1135 PM FLOOD TILLMANS CORNER 30.59N 88.17W
03/31/2005 MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1135 PM HAIL TILLMANS CORNER 30.59N 88.17W
03/31/2005 1.00 INCH MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1137 PM FLOOD ORANGE BEACH 30.30N 87.58W
03/31/2005 BALDWIN AL LAW ENFORCEMENT
5 TO 6 SECTIONS OF AL 182 UNDER WATER
1137 PM HAIL ORANGE BEACH 30.30N 87.58W
03/31/2005 0.25 INCH BALDWIN AL LAW ENFORCEMENT
CPL BRIGGS OF OBPD RPTS
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
BLVD.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER JORDAN STREET
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.
0200 AM HAIL DOWNTOWN MOBILE 30.69N 88.04W
04/01/2005 0.88 INCH MOBILE AL AIRPLANE PILOT
SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN
0341 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.88 INCH MOBILE AL EMERGENCY MNGR
NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE
0349 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.88 INCH MOBILE AL PUBLIC
0349 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.75 INCH MOBILE AL PUBLIC
PENNY SIZE HAIL
0400 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.25 INCH MOBILE AL NWS EMPLOYEE
HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES
0405 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.75 INCH MOBILE AL NWS EMPLOYEE
0415 AM HAIL POINT CLEAR 30.47N 87.92W
04/01/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0423 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL BROADCAST MEDIA
NEAR INTERSECTION OF CODY AND AIRPORT ROADS
0430 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE
0501 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
STORM TOTAL OF 10.79 INCHES THROUGH 501 AM
0504 AM TSTM WND DMG LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL COUNTY OFFICIAL
911 REPORTS DAMAGE TO TRAILER AND HOUSE
0517 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED
0525 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
WATER COVERING THEM
0556 AM FLOOD FORT WALTON BEACH 30.43N 86.58W
04/01/2005 OKALOOSA FL LAW ENFORCEMENT
FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
EVACUATED
0631 AM FLOOD BAY MINETTE 30.88N 87.77W
04/01/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
STAY OFF ROADS
&&
JCLocal storm report, Apr 1, 8:34 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
834 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL 5 S BUTLER 32.02N 88.22W
03/31/2005 1.75 INCH CHOCTAW AL BROADCAST MEDIA
0310 AM HAIL S BUTLER 32.09N 88.22W
03/31/2005 1.75 INCH CHOCTAW AL COUNTY OFFICIAL
0630 AM FLASH FLOOD BUTLER 32.09N 88.22W
03/31/2005 CHOCTAW AL EMERGENCY MNGR
URBAN...SMALL STREAM AND ROADWAY FLOODING. AL HWY 10
CLOSED NEAR LISMAN
1005 AM FLOOD ANDALUSIA 31.31N 86.48W
03/31/2005 COVINGTON AL EMERGENCY MNGR
PIGEON CREEK OVERRUNNING BANKS ON A COUNTY ROAD IN THE
NORTHWEST PART OF THE COUNTY
1105 AM HAIL ANDALUSIA 31.31N 86.48W
03/31/2005 0.75 INCH COVINGTON AL EMERGENCY MNGR
DIME SIZE HAIL ON HWY 84
0100 PM LIGHTNING BERRYDALE 30.90N 87.02W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
3 PEOPLE STRUCK BY LIGHTNING IN BERRYDALE...CONDITION
UNKNOWN
0230 PM FLOOD CHUMUCKLA 30.78N 87.24W
03/31/2005 SANTA ROSA FL LAW ENFORCEMENT
SANTA ROSA COUNTY 6 TO 8 INCHES OF WATER ON ROADS
0230 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0240 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL PUBLIC
0425 PM FLOOD CHUMUCKLA 30.78N 87.24W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
HWY 90E FLOODED
0425 PM FLASH FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
6 TO 8 INCHES OF WATER ON SEVERAL ROADS COUNTY WIDE
0530 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL PUBLIC
0530 PM FLOOD ENSLEY 30.53N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
WATER COMING OVER ROADS NORTH OF I-10
0530 PM FLOOD ENSLEY 30.53N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER ROADS
0620 PM FLOOD ROBERTSDALE 30.55N 87.71W
03/31/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING THROUGH COUNTY.
0620 PM FLOOD SILVERHILL 30.55N 87.75W
03/31/2005 BALDWIN AL EMERGENCY MNGR
DR KEITH BLACKELL RPTD 5.65 IN.
0620 PM FLOOD SILVERHILL 30.55N 87.75W
03/31/2005 BALDWIN AL EMERGENCY MNGR
NUMEROUS REPORTS OF ROADWAYS AND BRIDGES UNDER WATER
AROUND THE COUNTY
0737 PM FLOOD 5 W PENSACOLA 30.42N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
ROOF AT ALBERTSON GROCERY ON MOBILE HWY COLLAPSED
0756 PM FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
4 ROADWAYS IN CO. COVERED WITH WATER
0825 PM FLOOD MAGNOLIA SPRINGS 30.40N 87.78W
03/31/2005 BALDWIN AL EMERGENCY MNGR
SHERMAN BRIDGE NEAR CR 12 AND 26 HAD A HOLE IN ROAD DECK,
AND ROAD WAS CLOSED
0825 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
SOME ROADS STILL FLOODED BRIDGE AT US 90 AND 8 MILE CREEK
UNDER WATER.
0938 PM HAIL 10 NE GRAND BAY 30.58N 88.22W
03/31/2005 0.88 INCH MOBILE AL NWS EMPLOYEE
0938 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
FLOODING CONTINUES
0950 PM HAIL FAIRHOPE 30.52N 87.90W
03/31/2005 0.25 INCH BALDWIN AL BROADCAST MEDIA
CHANNEL 5
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
FLOODWATERS 4 FT DEEP RPTD BY BLB POLICE
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
4 FEET OF WATER REPORTED FLOODING CARS.
1135 PM FLOOD TILLMANS CORNER 30.59N 88.17W
03/31/2005 MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1135 PM HAIL TILLMANS CORNER 30.59N 88.17W
03/31/2005 1.00 INCH MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1137 PM HAIL ORANGE BEACH 30.30N 87.58W
03/31/2005 0.25 INCH BALDWIN AL LAW ENFORCEMENT
CPL BRIGGS OF OBPD RPTS
1137 PM FLOOD ORANGE BEACH 30.30N 87.58W
03/31/2005 BALDWIN AL LAW ENFORCEMENT
5 TO 6 SECTIONS OF AL 182 UNDER WATER
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER JORDAN STREET
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
BLVD.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY
0200 AM HAIL DOWNTOWN MOBILE 30.69N 88.04W
04/01/2005 0.88 INCH MOBILE AL BROADCAST MEDIA
SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN
0341 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.88 INCH MOBILE AL EMERGENCY MNGR
NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE
0349 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.88 INCH MOBILE AL PUBLIC
0349 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.75 INCH MOBILE AL PUBLIC
PENNY SIZE HAIL
0400 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.25 INCH MOBILE AL NWS EMPLOYEE
HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES
0405 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.75 INCH MOBILE AL NWS EMPLOYEE
0415 AM HAIL POINT CLEAR 30.47N 87.92W
04/01/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0423 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL BROADCAST MEDIA
NEAR INTERSECTION OF CODY AND AIRPORT ROADS
0430 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE
0501 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
STORM TOTAL OF 10.79 INCHES THROUGH 501 AM
0504 AM TSTM WND DMG LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL COUNTY OFFICIAL
911 REPORTS DAMAGE TO TRAILER AND HOUSE
0517 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED
0525 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
WATER COVERING THEM
0556 AM FLOOD FORT WALTON BEACH 30.43N 86.58W
04/01/2005 OKALOOSA FL LAW ENFORCEMENT
FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
EVACUATED
0631 AM FLOOD BAY MINETTE 30.88N 87.77W
04/01/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
STAY OFF ROADS
&&
JCLocal storm report, Apr 1, 8:55 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
855 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 MOBILE AL PUBLIC
ALL ROADS ON THE ISLAND ARE FLOODED
0714 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
UPDATE TO PREVIOUS REPORT...14.19 INCHES UP TO 714 AM
SINCE 10 AM ON THE 31ST.
0749 AM FLOOD LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL EMERGENCY MNGR
NATIONAL GUARD BEING BROUGHT IN TO BEGIN EVACUATING
PEOPLE THAT LIVE NEAR FISH RIVER
0808 AM FLOOD LUCEDALE 30.92N 88.59W
04/01/2005 GEORGE MS PUBLIC
8.80 INCHES OF RAIN THROUGH 745 AM REPORTED IN SE GEORGE
COUNTY...NUMEROUS ROADS COVERED BY WATER
&&
JCLightning, Santa Rosa
- When
- April 1, 11:00 AM CST
- Where
- Santa Rosa County, Berrydale
- Injuries
- 1 direct, 0 indirect
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.693, -87.018 (the zone’s center; the record gives no point)
Three people were standing outside when lightning struck near them. One of the persons was taken to the hospital and later released. The other two refused treatment.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Colorado, April 1, 20051 death · 1 event
- Flood in New York, April 1 to 6, 2005$12 million · 1 event
- Flood in Florida, April 1 to 7, 2005$5.0 million · 1 event
- Flash Flooding and Hail in Mississippi, April 1, 2005$840,000 · 1 in hail · 16 events
- Flood in New York, April 1 to 5, 2005$1.0 million · 1 event
- Flood in New York, April 1 to 7, 2005$1.0 million · 1 event
- Flood in New York, April 1 to 6, 2005$1.0 million · 1 event
- Flood in New York, April 1 to 6, 2005$1.0 million · 1 event
- Flood in New Jersey, April 1 to 9, 2005$1.0 million · 1 event
- Flooding in Florida, April 1 to 3, 2005$750,000 · 2 events
- Flash Flooding and Flooding in Mississippi, April 1 to 2, 2005$600,000 · 6 events
- Flood in New York, April 1 to 6, 2005$500,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5443636.